# SDR DALA2018040802249

- Difficulty date: April 6, 2018
- Submitted: April 8, 2018
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Nr 4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACKED BEAM NR 4 ON FWD CORNER OF FWD SERVICE DOOR R1. BEAM NR 4 WAS REPLACED PER SRM 51-30-2, 51-30-5 AND DWG 9911582 REV T.
